# SDR YENA2023122901670

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,319 hours, 1,750 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 49768
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 2  FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF L/P 3812193-1 FOR REPLACEMENT OF (4002WD1) AND REF L/P 3812193-2 FOR REPLACEMENT OF FIRE ELECTRIC HARNESS AND REF L/P 3812195-2 (REPLACED FIRE ELEC HARNESS AS PRECAUTION IAW AMM 26-12-61. OPS TEST GOOD. ITEM REMAINS OPEN FOR FUTHER TROUBLESHOOTING) FOR REPLACEMENT OF ( 4001WD1) FIRE OVERHEAT DETECTOR. OPS CHECK ALL GOOD. NO FAULT PRESENT; THIS CLEARS MDDR  533900. PLACARD REMOVED.
